MathSciNet Relay Station
MathSciNet bibliographic data
MR2140444 57M50 (57M25 57N10)
Boyer, Steve; Culler, Marc; Shalen, Peter B.; Zhang, Xingru Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005), no. 6, 2389–2444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement